mental-health-icon
Depression
I have been taking tab. Escitalopram 20 mg and bupropion 300mg for 2yr. I have developed gastritis and constipation. I hav improved a lot after taking these medicines. Kindly suggest me alternative medicines with less side effects.
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You can gradually reduce the dose of bupropion and stop it as per Psychiatrist advice, as you are asymptomatic for 2 years
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.